# SDR CA130921009

- Difficulty date: September 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT, FLIGHT PHASE FOR LANDING, THE ENGINE NR 1 FLAMEOUT WITH INSTANT AUTO RELIGHT.  THE WEATHER CONDITIONS WERE ADVERSE, WITH MODERATE TURBULENCE AND WITH MODERATE RAIN.  DUE TO THE MODERATE RAIN AND REDUCED POWER, PLS IN FLIGHT IDLE, IT IS ASSUMED BY THE OPERATOR THAT THE POWER ROLL BACK EVENT HAPPENED DUE TO EXCESS OF WATER INGESTION BY THE ENGINE.  THE EVENT WAS REPORTED AND ALL REQUIRED TEST WERE PERFORMED BY MAINTENANCE TECHS.  THE ACFT WAS RELEASED FOR FLIGHT AND ALL THE OTHER FLIGHTS WERE DONE WITHOUT ANY PROBLEM.
